Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Local heights on elliptic curves and intersection multiplicities

Title data

Busch, Vincenz ; Müller, Jan Steffen:
Local heights on elliptic curves and intersection multiplicities.
In: International Journal of Number Theory. Vol. 8 (September 2012) Issue 6 . - pp. 1477-1484.
ISSN 1793-0421
DOI: https://doi.org/10.1142/S179304211250087X

Project information

Project title:
Project's official titleProject's id
DFG-Projekt „Canonical Heights on Hyperelliptic Jacobians“STO 299/5-1

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

In this short note we prove a formula for local heights on elliptic curves over number fields in terms of intersection theory on a regular model over the ring of integers.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Heights; elliptic curves; Arakelov theory
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 15:42
Last Modified: 22 Jan 2015 15:42
URI: https://eref.uni-bayreuth.de/id/eprint/5803